Ibuprofen 200mg softgels 80 ct

Precio:

$6.78

Categoria:

PRODUCT DETAILS

Get the pain relief you need from Equate Ibuprofen Softgels. Take one tablet every four hours to six hours when you need relief from pain caused by minor pain of arthritis, headache, muscle pain, toothache, backache, and menstrual pain. You can take it when you are sick to bring down your fever and keep aches and pains away. This bottle contains 80 capsules at 200 milligrams of ibuprofen each. Keep it in your medicine cabinet, car, or your desk at work, so you can have it within reach whenever you need it. Pick up Equate Ibuprofen Mini Softgels today to get the relief you deserve.

Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Ibuprofen Softgel Capsules, 200 mg, 80 Count:

  • Pain reliever/fever reducer
  • Suitable for backaches, headaches, teeth pain, and more
  • Nonsteroidal anti-inflammatory drug (NSAID)
  • Strength to last 12 hours
  • Contains 80 mini liquid-filled capsules with 200 mg of ibuprofen in each
  • Keep in your medicine cabinet, car, or desk at work

 

HOW TO USE?

do not take more than directed; the smallest effective dose should be used. Adults and children 12 years and older: take 1 tablet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to 1 tablet, 2 tablets may be used; do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor.

INGREDIENTS

Active Ingredient: Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)* Inactive ingredients: FD&C Green #3, gelatin, medium-chain triglycerides, polyethylene glycol, potassium hydroxide, purified water, sorbitol sorbitan solution, white ink

Active Ingredients

Ibuprofen

CONTRAINDICATIONS

Stop use and ask a doctor if you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, or if you have stomach pain that does not get better. Stop use if you have symptoms of heart problems or stroke: chest pain, trouble breathing, weakness in one part or side of the body, slurred speech, or leg swelling. Stop use and ask a doctor if pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, redness or swelling is present in the painful area, or if any new symptoms appear. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer. Do not use right before or after heart surgery.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Shopping Cart